# SDR USAA041074

- Difficulty date: November 24, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - BEAM, 10 INCH L X 1 INCH WIDE, CORROSION; LEVEL 1; TASK NR C53-107-01, FLOORBEAM SCREW HOLES, STA 312, LBBL 13 TO RBBL13.  22 INCH REPAIR ANGLE WITH 10 INCH X 1 INCH W FILLER IAW SRM. (K)
